# SDR 95ZZZX3539

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969N
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 340311030110
- Condition: Cracked
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUC - UPON TAXIING ONTO RAMP IN AN UNPRESSURIZED CONDITION, THE FIRST OFFICER'S WINDSHIELD (OUTER PANE) CRACKED IN THE LOWER RIGHT CORNER.  MAINTENANCE FOUND A CRACK IN THE OUTER GLASS RUNNING FROM THE OUTBOARD EDGE IN AN ARC APPROXIMATELY 10.50 INCHES IN LENGTH TO THE BOTTOM EDGE OF THE GLASS.  THE WINDSHIELD WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
